MAUDE Adverse Event Report: MPRI CAPSURE SP NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SP NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5592-45
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Muscle Stimulation (1412); Undesired Nerve Stimulation (1980)
Date of Event 10/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5092-52 lead, implanted: (b)(6) 2016; 5867-3m adaptor implanted: (b)(6) 2016; 5867-3m adaptor implanted: (b)(6) 2016.
 
Event or Problem Description
It was reported that within one week post-implant, the patient went to the emergency room due to diaphragmatic and nerve stimulation.Device interrogation revealed no atrial capture along with increased output.X-ray showed that the lead was pulled back and dislodged.The atrial lead was programmed off until being repositioned the next day.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE SP NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6157939
Report Number2649622-2016-13915
Device Sequence Number13709293
Product Code DTB
UDI-Device Identifier00643169590724
UDI-Public00643169590724
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2018
Device Model Number5592-45
Device Catalogue Number5592-45
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2016
Supplement Date Received by Manufacturer10/23/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR